# SDR AALA20180411001

- Difficulty date: April 10, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 77,395 hours, 9,358 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 764939B
- Part serial: A0509
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, ELECTRIC GENERATOR DRIVE,  RIGHT DRIVE LIGHT ILLUMINATED,  AMBER DRIVE INDICATION.  RETURNED TO DEPARTURE.  EMERGENCY DECLARED,  FLIGHT LANDED BUT WITHOUT INCIDENT.  REPLACED THE RIGHT ELECTRICAL GENERATOR IAW AMM 24-11-01.  AIRCRAFT WAS GROUNDED.
